# SDR CA040609009

- Difficulty date: June 9, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 1,585 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: M817141120D
- Condition: Corroded
- Location: Fuel Probe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING AUX FUEL TANK INDICATION ALWAYS INDICATING (0).   WHEN TESTING SYSTEM LT QUANTITY CAUTION LIGHT WON'T COME ON.  DURING TROUBLESHOOTING, FOUND A LOT WATER TRAPPED UNDER THE ACCESS PANEL AND THE WIRING WAS CORRODED. WATER REMOVED AND CONNECTOR WILL BE REPLACED.
